# SDR MASA2020091910574

- Difficulty date: September 19, 2020
- Submitted: September 19, 2020
- Operation: Air carrier
- Aircraft: N944LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15075
- Aircraft time: 25,493 hours, 22,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emegency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12A FLR LVL EXIT SIGN (1) BULB INOP, PLACED ON MEL.
